# SDR DALA1014429763

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 88,177 hours, 77,653 cycles
- Engine: Pwa JT8D11
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND CEILING LIGHTS AT ROW 3,5, AND 7 INOP. MX RE-INSTALLED EMERGENCY LIGHTS POWER PACK IAW AMM DC9-A-33-53-00-401-926A-A. OPS CHECK OF LIGHTS NOW ALL CHECK GOOD.
